# SDR MASA2017102812731

- Difficulty date: October 29, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 15,583 hours, 11,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHTS INOP ROWS 11 & 12 LT AND RT SIDES. CHARGED BATTERIES.
